REAL

Generalized Weyl conformal curvature tensor of generalized Riemannian space

Vesic, Nenad O. (2019) Generalized Weyl conformal curvature tensor of generalized Riemannian space. Miskolc Mathematical Notes, 20 (1). pp. 555-563. ISSN 1787-2413

[img]
Preview
Text
2448.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 01 Aug 2019 07:27
Last Modified: 01 Aug 2019 07:27
URI: http://real.mtak.hu/id/eprint/94952

Actions (login required)

Edit Item Edit Item